hrcak mascot   Srce   HID

Izvorni znanstveni članak

On Maximum Matchings and Eigenvalues of Benzenoid Graphs

Siemion Fajtlowicz
Peter E. John
Horst Sachs

Puni tekst: engleski, pdf (146 KB) str. 195-201 preuzimanja: 1.065* citiraj
APA 6th Edition
Fajtlowicz, S., John, P.E. i Sachs, H. (2005). On Maximum Matchings and Eigenvalues of Benzenoid Graphs. Croatica Chemica Acta, 78 (2), 195-201. Preuzeto s https://hrcak.srce.hr/12
MLA 8th Edition
Fajtlowicz, Siemion, et al. "On Maximum Matchings and Eigenvalues of Benzenoid Graphs." Croatica Chemica Acta, vol. 78, br. 2, 2005, str. 195-201. https://hrcak.srce.hr/12. Citirano 31.03.2020.
Chicago 17th Edition
Fajtlowicz, Siemion, Peter E. John i Horst Sachs. "On Maximum Matchings and Eigenvalues of Benzenoid Graphs." Croatica Chemica Acta 78, br. 2 (2005): 195-201. https://hrcak.srce.hr/12
Harvard
Fajtlowicz, S., John, P.E., i Sachs, H. (2005). 'On Maximum Matchings and Eigenvalues of Benzenoid Graphs', Croatica Chemica Acta, 78(2), str. 195-201. Preuzeto s: https://hrcak.srce.hr/12 (Datum pristupa: 31.03.2020.)
Vancouver
Fajtlowicz S, John PE, Sachs H. On Maximum Matchings and Eigenvalues of Benzenoid Graphs. Croatica Chemica Acta [Internet]. 2005 [pristupljeno 31.03.2020.];78(2):195-201. Dostupno na: https://hrcak.srce.hr/12
IEEE
S. Fajtlowicz, P.E. John i H. Sachs, "On Maximum Matchings and Eigenvalues of Benzenoid Graphs", Croatica Chemica Acta, vol.78, br. 2, str. 195-201, 2005. [Online]. Dostupno na: https://hrcak.srce.hr/12. [Citirano: 31.03.2020.]

Sažetak
In August 2003 the computer program GRAFFITI made conjecture 1001 stating that for any benzenoid graph, the size of a maximum matching equals the number of positive eigenvalues. Later, the authors learned that this conjecture was already known in 1982 to I. Gutman (Kragujevac). Here we present a proof of this conjecture and of a related theorem. The results are of some relevance in the theory of (unsaturated) polycyclic hydrocarbons.

Ključne riječi
benzenoid graph; characteristic polynomial and spectrum of graphs; hexagonal systems; Hückel-MO-Theory; resonance theory

Hrčak ID: 12

URI
https://hrcak.srce.hr/12

[hrvatski]

Posjeta: 1.606 *